MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FORMULA 180 SHAVER INTERNATIONAL KIT.; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE FORMULA 180 SHAVER INTERNATIONAL KIT.; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 0375708500
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported there was a thermal event.Please note this was noticed during inspection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.The technical service report is attached (see comm log), and indicates: "fault: faulty keypad and motor over amp during inspection of the shaver.Repair level: level 1.Action taken: replacement of defective motor and keypad revision of the shaver.Tests: function test general inspection qip." probable root cause: 1.Material/design error.2.Manufacturing/assembly error (missing lubrication/grease).3.Clogged suction path.4.Hot irrigant fluid external to shaver.5.Use error.

Brand Name
FORMULA 180 SHAVER INTERNATIONAL KIT.
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10451179
Report Number0002936485-2020-00349
Device Sequence Number2822427
Product Code GFA
UDI-Device Identifier07613327057645
UDI-Public07613327057645
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0375708500
Device Catalogue Number0375708500E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1